# SDR 01FDEA00051

- Difficulty date: January 30, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516344
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME PUNCTURED AT BS 1070, RBL 20, UNDER FLOOR TO SIDEWALL SUPPORT.  *S/D*  DRILLED UP PUNCTURES IN FRAME TO .1875 INCH DIA AND PLUGGED WITH RIVETS PER FEDEX SRM 53-10-1 DETAIL 4.
